JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ARMENDARIZ PROPERTY OVER PRIME RADICALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ARMENDARIZ PROPERTY OVER PRIME RADICALS
Han, Juncheol; Kim, Hong Kee; Lee, Yang;
  PDF(new window)
 Abstract
We observe from known results that the set of nilpotent elements in Armendariz rings has an important role. The upper nilradical coincides with the prime radical in Armendariz rings. So it can be shown that the factor ring of an Armendariz ring over its prime radical is also Armendariz, with the help of Antoine's results for nil-Armendariz rings. We study the structure of rings with such property in Armendariz rings and introduce APR as a generalization. It is shown that APR is placed between Armendariz and nil-Armendariz. It is shown that an APR ring which is not Armendariz, can always be constructed from any Armendariz ring. It is also proved that a ring R is APR if and only if so is R[], and that N(R[]) = N(R)[] when R is APR, where R[] is the polynomial ring with an indeterminate over R and N(-) denotes the set of all nilpotent elements. Several kinds of APR rings are found or constructed in the precess related to ordinary ring constructions.
 Keywords
APR ring;prime radical;upper nilradical;nil-Armendariz ring;Armendariz ring;polynomial ring;
 Language
English
 Cited by
1.
ON JACOBSON AND NIL RADICALS RELATED TO POLYNOMIAL RINGS, Journal of the Korean Mathematical Society, 2016, 53, 2, 415  crossref(new windwow)
2.
Nilradicals of the unique product monoid rings, Journal of Algebra and Its Applications, 2016, 1750133  crossref(new windwow)
 References
1.
D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), no. 7, 2265-2272. crossref(new window)

2.
R. Antoine, Nilpotent elements and Armendariz rings, J. Algebra 319 (2008), no. 8, 3128-3140. crossref(new window)

3.
R. Antoine, Examples of Armendariz rings, Comm. Algebra 38 (2010), no. 11, 4130-4143. crossref(new window)

4.
E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470-473. crossref(new window)

5.
E. P. Armendariz, H. K. Koo, and J. K. Park, Isomorphic Ore extensions, Comm. Algebra 15 (1987), no. 12, 2633-2652. crossref(new window)

6.
G. M. Bergman, Coproducts and some universal ring constructions, Trans. Amer. Math. Soc. 200 (1974), 33-88. crossref(new window)

7.
G. M. Bergman, Modules over coproducts of rings, Trans. Amer. Math. Soc. 200 (1974), 1-32. crossref(new window)

8.
G. F. Birkenmeier, H. E. Heatherly, and E. K. Lee, Completely prime ideals and associated radicals, Ring theory (Granville, OH, 1992), 102-129, World Sci. Publ., River Edge, NJ, 1993.

9.
G. F. Birkenmeier, J. Y. Kim, and J. K. Park, Regularity conditions and the simplicity of prime factor rings, J. Pure Appl. Algebra 115 (1997), no. 3, 213-230. crossref(new window)

10.
Y. U. Cho, N. K. Kim, M. H. Kwon, and Y. Lee, Classical quotient rings and ordinary extensions of 2-primal rings, Algebra Colloq. 13 (2006), no. 3, 513-523. crossref(new window)

11.
J. L. Dorroh, Concerning adjunctions to algebras, Bull. Amer. Math. Soc. 38 (1932), no. 2, 85-88. crossref(new window)

12.
K. E. Eldridge, Orders for finite noncommutative rings with unity, Amer. Math. Monthly 73 (1966), 512-514.

13.
K. R. Goodearl, Von Neumann Regular Rings, Pitman, London, 1979.

14.
K. R. Goodearl and R. B. Warfield, Jr., An Introduction to Noncommutative Noetherian Rings, Cambridge University Press, 1989.

15.
C. Huh, H. K. Kim, and Y. Lee, Questions on 2-primal rings, Comm. Algebra 26 (1998), no. 2, 595-600. crossref(new window)

16.
C. Huh, H. K. Kim, and Y. Lee, p.p. rings and generalized p.p. rings, J. Pure Appl. Algebra 167 (2002), no. 1, 37-52. crossref(new window)

17.
C. Huh, H. K. Kim, D. S. Lee, and Y. Lee, Prime radicals of formal power series rings, Bull. Korean Math. Soc. 38 (2001), no. 4, 623-633.

18.
C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761. crossref(new window)

19.
S. U. Hwang, Y. C. Jeon, and Y. Lee, Structure and topological conditions of NI rings, J. Algebra 302 (2006), no. 1, 186-199. crossref(new window)

20.
S. U. Hwang, Y. Lee, and K. S. Park, On strongly 2-primal rings, Honam Mathematical J. 29 (2007), no. 4, 555-567. crossref(new window)

21.
Y. C. Jeon, H. K. Kim, Y. Lee, and J. S. Yoon, On weak Armendariz rings, Bull. Korean Math. Soc. 46 (2009), no. 1, 135-146. crossref(new window)

22.
D. W. Jung, N. K. Kim, Y. Lee, and S. P. Yang, Nil-Armendariz rings and upper nilradicals, Int. J. Alg. Comp. (to appear).

23.
N. K. Kim, K. H. Lee, and Y. Lee, Power series rings satisfying a zero divisor property, Comm. Algebra 34 (2006), no. 6, 2205-2218. crossref(new window)

24.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. crossref(new window)

25.
N. K. Kim, Y. Lee, and S. J. Ryu, An ascending chain condition on Wedderburn radicals, Comm. Algebra 34 (2006), no. 1, 37-50. crossref(new window)

26.
T. Y. Lam, A First Course in Noncommutative Rings, Springer-Verlag, New York, 1991.

27.
J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Company, Waltham, 1966.

28.
G. Marks, On 2-primal Ore extensions, Comm. Algebra 29 (2001), no. 5, 2113-2123. crossref(new window)

29.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. crossref(new window)